Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Can i get stomach problem and nausea from stress ?

I have been experienceing stomach cramping and nausea for the past 3 months. It started out that I got sick with the flu (it wasnt bad, it only lasted a couple days) but since then at night i would have an upset stomach , every night. just recently i started to get the same feeling during the day and now I am feeling nausous during the day as well. i know it could be due to stress, but i have been stressed before and never experienced this. I am on the birth control pill, and i dont know if that may have something do to with it?
Asked On : Thu, 14 Apr 2011
Answers:  3 Views:  121
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello, welcome to HCM. Birth control pills are known to cause upset stomach. So in your case it could be because of that. You need to take pill after having some meal. But one cannot rule out other bowel disorders like irritable bowel disease which are very common in middle aged group in females. It would be advisable to get yourself thoroughly checked up by gastroenterologist. Wish you good health.
Answered: Wed, 27 Jul 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
You haven't mentioned about your stools. Regular abdominal cramping could be related to irritable bowels. Do you get the feeling to pass stool in the morning when you wake up. Do you pass loose stools. IBS is associated with stress. Do Yoga, Pranayam for stress relief. Take regular breaks at work. Get 6-8 hours of sleep daily. Eat plenty of fresh fruits and vegetables. Drink plenty of water. Brisk walk for 40 minutes a day. Keep away from spicy, fatty food. If the symptoms do not reduce you may need to consult a Doctor in this regard for proper diagnosis, management of your condiditon.
Answered: Mon, 18 Jul 2011
I find this answer helpful
  User's Response
Some women have nausea after taking birth control pills. You may stop it for few days and then check. You may take Nux vomica 200, once at night while sleeping. this is a Homeopathic remedy and will help you to get rid of your stomach problem.

Dr. Ritu Sandhu
Homeopathic Medical Consultant and Physician
Answered: Thu, 23 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor